# SDR UALA2013062404379

- Difficulty date: June 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,101 hours, 23,378 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Broken
- Location: Ram Air Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED.   AIRFRAME VIBRATION CAN BE FELT THROUGHOUT THE CABIN AND IN FLT DECK ESPECIALLY AT FLOOR AREA.  CHANGING AIRSPEED AND ALTITUDE-NO HELP. FEELS LIKE CONTINUAL LIGHT TURBULENCE WITH NONE REPORTED IN AREA,  F/A REPORTS NORMAL WING APPEC.  FELT MORE PROMINENT FWD OF THE WINGS. VIBRATION STOPPED DESCENDING THRU 21,000'.  FOUND OUTLET ASSY RAM AIR EXHAUST DOOR BROKEN ON RIGHT PACK.  REPLACED OUTLET ASSY RAM AIR EXHAUST.
